# SDR UALA2012101105798

- Difficulty date: October 10, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,511 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Seat 6ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 6AB DAMAGED.  REPLACED LIGHT, OPS CHECKED OKAY.
